×

zbMATH — the first resource for mathematics

How to determine the maximum genus of a graph. (English) Zbl 0403.05035

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C, ()
[2] Duke, R.A, The genus, regional number and Betti number of graph, Canad. J. math., 18, 817-822, (1966) · Zbl 0141.21302
[3] Jacques, A, ()
[4] {\scNguyen Huy Xuong}, to appear.
[5] Nordhaus, E.A; Stewart, B.M; White, A.T, On the maximum genus of a graph, J. combinational theory ser. B., 11, 258-267, (1971) · Zbl 0217.02204
[6] Nordhaus, E.A; Ringeisen, R.D; Stewart, B.M; White, A.T, A kuratowskitype theorem for the maximum genus of a graph, J. combinatorial theory ser. B., 12, 260-267, (1972) · Zbl 0217.02301
[7] Ringeisen, R.D, Upper and lower embeddable graphs, () · Zbl 0559.05053
[8] Ringeisen, R.D, Determining all compact orientable 2-manifold upon which Km,n has 2-cell imbeddings, J. combinatorial theory ser. B., 12, 101-104, (1972) · Zbl 0213.26002
[9] Ringel, G, Map color theorem, (1974), Springer-Verlag New York/Berlin · Zbl 0287.05102
[10] Youngs, J.W.T, Minimal imbeddings and the genus of a graph, J. math. mech., 12, 303-316, (1963) · Zbl 0109.41701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.